Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Itchy rash on arms and legs, no relief with antihistamine. What else can be done?

hello I have had a very itchy rash on my arms and legs for over 1 week now. docs suggested taking anti histamine and eurax cream which I have done for 4-days, but it has not reduced the rash or the itching .. which is worse in the evening.. almost unbearable, which is why I am quering this now. today Docs gave me steroid cream which so far does not seem to have done anything (applied it 4/5hrs ago), as the itching is really severe now. Please can you advise?
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Dermatologist 's  Response
itchy rash on limbs and more is evening suggests scabies
you can apply oint permethrin 5 % all over body except the face in night and wash off in morning.
This may give you relief.

Feel free to ask any further query.
Wishing you good health.
Thank you
Answered: Tue, 19 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor